RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 6, Pages 873–881 (Mi mz1358)  

This article is cited in 2 scientific papers (total in 2 papers)

On the decidability of equational theories of varieties of rings

V. Yu. Popov

Ural State University

Abstract: A result illustrating the complexity of describing the varieties of rings with undecidable equational theory is obtained.

DOI: https://doi.org/10.4213/mzm1358

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:6, 770–776

Bibliographic databases:

UDC: 515.122.5+512.5
Received: 03.08.1995
Revised: 16.12.1997

Citation: V. Yu. Popov, “On the decidability of equational theories of varieties of rings”, Mat. Zametki, 63:6 (1998), 873–881; Math. Notes, 63:6 (1998), 770–776

Citation in format AMSBIB
\Bibitem{Pop98}
\by V.~Yu.~Popov
\paper On the decidability of equational theories of varieties of rings
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 6
\pages 873--881
\mathnet{http://mi.mathnet.ru/mz1358}
\crossref{https://doi.org/10.4213/mzm1358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1679220}
\zmath{https://zbmath.org/?q=an:0916.17001}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 6
\pages 770--776
\crossref{https://doi.org/10.1007/BF02312771}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600030}


Linking options:
  • http://mi.mathnet.ru/eng/mz1358
  • https://doi.org/10.4213/mzm1358
  • http://mi.mathnet.ru/eng/mz/v63/i6/p873

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Popov, VY, “Decidability of equational theories of coverings of semigroup varieties”, Siberian Mathematical Journal, 42:6 (2001), 1132  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    2. V. Yu. Popov, “On equational theories of classes of nonassociative rings”, Russian Math. (Iz. VUZ), 47:7 (2003), 75–79  mathnet  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:189
    Full text:93
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020